Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have abdomen pain, diarrhea. Took vitamin supplements earlier. What could be it?

I have been having painful diarrhea, the pain is in my lower abdomen in the center usually. It's just extremely tight, and sharp along with cramps. I can't hold it usually either. The urgency forces me to drop whatever I'm doing so I can go to the bathroom to relieve the pain immediately. Its usually only a small hanful of soupy runny orange diarrhea with a foul smell. It is not watery. This has never happened before, the onset was overnight and its been ongoing for 4 days now, with an urgency every 2 hours or so. The only change I have recently had is I started dieting and eating a lot of nuts (which I discontinued and am still having the problem) and I started a vitamin (which I have taken in the past with no problem). Any ideas? Thoughts?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
You have pain full dysentry, pain at lower middle of abdomen.
It is a dysentry due to amoebic infection or may be an infection of the colon By bacteria or intolarance to certain foods like diary foods, or gluten containing foods.
Of course intolarence possibilities are very less as it is a recent occurence.
I advise you to consult a gastro enterolagist for diagnosis and treatment.
You may have to use anaerobic antibiotics, anti spasmodic, etc for relief of the symptoms and infection.
Wishing for a quick and complete recovery.
Best regards.
Answered: Fri, 19 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor